# SDR 95ZZZX2426

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2NS
- Make and model: Piper PA-31-350
- Aircraft serial: 317305077
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. LYCOMING MANDATORY SB 518B, CRIMPED NUT WAS ABLE TO BE ROTATED FREELY .1250 INCH TO EITHER SIDE.
